# SDR SWAA2021080587950

- Difficulty date: June 26, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194BL DELAMINATED ; / [01] CLEANED DAMAGE AREA AT PANEL 194BL AS PER BOEING 737 ARM 51-70-04 2R-6; [02] REPAIRED DAMAGE AREA AT PANEL 194BL AS PER BOEING 737 SRM 51-70-04-2R-6. MATERIAL USED EY 3804 PO#1715972 SIZE 4' BY 3'; [03] VERIFIED WORK PERFORMED; [04] CORRECTION ON STEP 2 REFERENCE CHANGE IS SRM 51-70-04-2R-10; [05] VERIFIED STEP # 2 SRM 51-70-04-2R-10; [06] RESTORED FINISH AT PANEL 194BL IAW B 737-7 AMM 51-21-73-370-803-NG; [07] VERIFIED FINISH ON PANEL194BL.; [08] MEASUREMENTS; [09] CORRECTIONS OF MEASURMENTS IN STEP 8.; [10] WRONG DEPTH AND SELECTED REFERENCE; [11] CORRECTION TO STEP 9.; [12] REPAIRED PANEL 194BL AS PER B737 SRM 51-70-04-2R-10. MATERIALS USED P/O#1715972.; [13] VERIFIED STEP 12
